Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 246

All articles in this issue are freely accessible.

Difference equations: disconjugacy, principal solutions, Green’s functions, complete monotonicity
Philip Hartman.
Trans. Amer. Math. Soc. 246 (1978), 1-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 515528
Multidimensional quality control problems and quasivariational inequalities
Robert F. Anderson and Avner Friedman.
Trans. Amer. Math. Soc. 246 (1978), 31-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 515529
Quality control for Markov chains and free boundary problems
Robert F. Anderson and Avner Friedman.
Trans. Amer. Math. Soc. 246 (1978), 77-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 515530
On the free boundary of a quasivariational inequality arising in a problem of quality control
Avner Friedman.
Trans. Amer. Math. Soc. 246 (1978), 95-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 515531
On regular semigroups and their multiplication
Pierre Antoine Grillet.
Trans. Amer. Math. Soc. 246 (1978), 111-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 515532
Compactifications of $C^{n}$
L. Brenton and J. Morrow.
Trans. Amer. Math. Soc. 246 (1978), 139-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 515533
Automorphisms of $GL_{n}(R)$
B. R. McDonald.
Trans. Amer. Math. Soc. 246 (1978), 155-171
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 515534
Quantization and projective representations of solvable Lie groups
Henri Moscovici and Andrei Verona.
Trans. Amer. Math. Soc. 246 (1978), 173-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 515535
The Fuglede commutativity theorem modulo the Hilbert-Schmidt class and generating functions for matrix operators. I
Gary Weiss.
Trans. Amer. Math. Soc. 246 (1978), 193-209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 515536
Geometric convexity. III. Embedding
John Cantwell and David C. Kay.
Trans. Amer. Math. Soc. 246 (1978), 211-230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 515537
On modular functions in characteristic $p$
Wen Ch’ing Winnie Li.
Trans. Amer. Math. Soc. 246 (1978), 231-259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 515538
Persistent manifolds are normally hyperbolic
Ricardo Mañé.
Trans. Amer. Math. Soc. 246 (1978), 261-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 515539
The spectral theory of distributive continuous lattices
Karl H. Hofmann and Jimmie D. Lawson.
Trans. Amer. Math. Soc. 246 (1978), 285-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 515540
Intertwining differential operators for $Mp(n,R)$ and $SU(n,n)$
Hans Plesner Jakobsen.
Trans. Amer. Math. Soc. 246 (1978), 311-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 515541
The heat equation on a compact Lie group
H. D. Fegan.
Trans. Amer. Math. Soc. 246 (1978), 339-357
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 515542
Hardy spaces of close-to-convex functions and their derivatives
Finbarr Holland and John B. Twomey.
Trans. Amer. Math. Soc. 246 (1978), 359-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 515543
Invariance of the $L$-regularity of compact sets in $C^{N}$ under holomorphic mappings
W. Pleśniak.
Trans. Amer. Math. Soc. 246 (1978), 373-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 515544
On the first occurrence of values of a character
G. Kolesnik and E. G. Straus.
Trans. Amer. Math. Soc. 246 (1978), 385-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 515545
Amalgamation and inverse and regular semigroups
T. E. Hall.
Trans. Amer. Math. Soc. 246 (1978), 395-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 515546
A characterization and sum decomposition for operator ideals
Andreas Blass and Gary Weiss.
Trans. Amer. Math. Soc. 246 (1978), 407-417
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 515547
Dense subgroups of Lie groups. II
David Zerling.
Trans. Amer. Math. Soc. 246 (1978), 419-428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 515548
Liftings and the construction of stochastic processes
Donald L. Cohn.
Trans. Amer. Math. Soc. 246 (1978), 429-438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 515549
Rational subspaces of induced representations and nilmanifolds
R. Penney.
Trans. Amer. Math. Soc. 246 (1978), 439-450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 515550
Parabolic function spaces with mixed norm
V. R. Gopala Rao.
Trans. Amer. Math. Soc. 246 (1978), 451-461
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 515551
On the existence of uniformly distributed sequences in compact topological spaces. I
V. Losert.
Trans. Amer. Math. Soc. 246 (1978), 463-471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 515552
The fixed-point construction in equivariant bordism
Russell J. Rowlett.
Trans. Amer. Math. Soc. 246 (1978), 473-481
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 515553
On a theorem of Steinitz and Levy
Gadi Moran.
Trans. Amer. Math. Soc. 246 (1978), 483-491
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 515554
Some metric properties of piecewise monotonic mappings of the unit interval
Sherman Wong.
Trans. Amer. Math. Soc. 246 (1978), 493-500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 515555
Even triangulations of $S^{3}$ and the coloring of graphs
Jacob Eli Goodman and Hironori Onishi.
Trans. Amer. Math. Soc. 246 (1978), 501-510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 515556